MAUDE Adverse Event Report: NEXTREMITY SOLUTIONS, INC. NEXTRA HAMMERTOE CORRECTION SYSTEM; PHALANX BONE SCREW IMPLANT

NEXTREMITY SOLUTIONS, INC. NEXTRA HAMMERTOE CORRECTION SYSTEM; PHALANX BONE SCREW IMPLANT
Model Number NX-4532K
Medical Device Problem Codes Nonstandard Device (1420); Product Quality Problem (1506); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Failure of three proximal 3.2mm nextra implants to engage with a 4.5mm middle nextra implant in the same surgery.The procedure was completed with a k-wire.A surgical delay of >30 minutes was reported.

Brand Name
NEXTRA HAMMERTOE CORRECTION SYSTEM
Common Device Name
PHALANX BONE SCREW IMPLANT
Manufacturer (Section D)
NEXTREMITY SOLUTIONS, INC.
210 north buffalo street
warsaw IN 46580
MDR Report Key8479704
Report Number3009540749-2019-00003
Device Sequence Number11017880
Product Code HWC
UDI-Device Identifier00817701020011
UDI-Public00817701020011
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110445
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX-4532K
Device Lot Number168117318B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date04/03/2019
Patient Sequence Number1